Hauptmenü
  • Autor
    • Moosmüller, Caroline
  • TitelHermite subdivision on manifolds via parallel transport
  • Datei
  • DOI10.1007/s10444-017-9516-1
  • Persistent Identifier
  • Erschienen inAdvances in Computational Mathematics
  • Band43
  • Erscheinungsjahr2017
  • Heft5
  • Seiten1059-1074
  • ISSN1572-9044
  • ZugriffsrechteCC-BY
  • Download Statistik291
  • Peer ReviewJa
  • AbstractWe propose a new adaption of linear Hermite subdivision schemes to the manifold setting. Our construction is intrinsic, as it is based solely on geodesics and on the parallel transport operator of the manifold. The resulting nonlinear Hermite subdivision schemes are analyzed with respect to convergence and C1 smoothness. Similar to previous work on manifold-valued subdivision, this analysis is carried out by proving that a so-called proximity condition is fulfilled. This condition allows to conclude convergence and smoothness properties of the manifold-valued scheme from its linear counterpart, provided that the input data are dense enough. Therefore the main part of this paper is concerned with showing that our nonlinear Hermite scheme is ``close enough'', i.e., in proximity, to the linear scheme it is derived from.